Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 393-397
Research notes

A new proof of a theorem about generalized orthogonal polynomials

Department of Mathematics and Statistics, University of Guelph, Ontario, Canada

Received 21 November 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note it is shown that a fairly recent result on the asymptotic distribution of the zeros of generalized polynomials can be deduced from an old theorem of G. Polya, using a minimum of orthogonal polynomial theory.